# SDR UIEA2019120205970

- Difficulty date: December 2, 2019
- Submitted: December 5, 2019
- Operation: Air carrier
- Aircraft: N1373A
- Make and model: Boeing 767-31K
- Aircraft serial: 27205
- Aircraft time: 100,418 hours, 20,973 cycles
- System (JASC): 4940 · APU Start/Ignition System
- Part: Divider
- Part number: 38825503
- Part serial: 19088
- Condition: Malfunctioned
- Location: Fuel Flow
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

APU AUTO SHUTDOWN AT DEPARTURE TIME.( TRANSFERRED TO DMI 121390 PER MEL 49-11-01, CAT 'C', DUE 12-DEC-19. PLACARDS INSTALLED AND MCC NOTIFIED.  LP 1107196 - M5: ACCOMPLISHED HEALTH CHECK, REMOVED AND REPLACED APU FUEL FLOW DIVIDER IAW AMM 49-31-03. OPS CHECK GOOD. THIS CLEARS MDDR 121390. PLACARD REMOVED AND MCC NOTIFIED. )
